# SDR P2EA98078

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 106145815
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 264 - MCI - ON TAKEOFF POWER APPLICATION, CAPTAINS ALTIMETER DROPPED 20 FT TO 980.  AN OFF FLAG CME ON.  A CROSS CHECK OF THE F/O'S ALTIMETER SHOWED THE SAME.  REPLACED UPPER RT PITOT PROBE PER MM 34-11-11, LEAK CHECKS OF CAPTAINS AND F/O'S SYSTEMS NORMAL MM 34-11-0A.  (M)
